# SDR DL72S980236

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L-1, L-2, R-2 ABOVE DOOR INOP.  REPLACED EMERGENCY BATTERIES PACK AT L-1, L-2, R-2.  EMERGENCY LIGHTS CHECK GOOD.
